# SDR HEEA967070

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5368F
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Failed
- Location: Cockpit Comm
- Component: C10
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT DOES NOT WORK. REPLACED FUSE F1.  REPAIRED.  FOUND VOLUME TO HAVE DEAD SPOTS WHEN TURNING VOLUME KNOB.  REPLACED ON/OFF PONTENTIOMETER R1/S5.  REPAIRED.  BENCH CHECK GOOD.
